Do i need to see a doctor?
Yes. That is an allergic reaction. If you are not having any trouble with your face, lips or tongue swelling and no difficulty with your breathing, you can take some Benedryl for the itching and discontinue using the Pepto-Bismol and never use it again. If you use a medication you have had a previous reaction to, you may get a worse reaction the next time you take it. If you notice your face, lips or tongue is swelling or you have difficulty breathing you need to be seen in the ER immediately. Are you allergic to aspirin? Pepto-Bismol has a salicylate ingredient that is similar to aspirin. You may want to avoid any products with salicylates in the future.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pepto-Bismol - If Pepto coats the stomach against acid, would it also inhibit the absorption of meds
Posted 30 Sep 2010 • 1 answer
Posted 10 Sep 2012 • 3 answers
Pepto-Bismol - I gave my 8 year old daughter 1 teaspoon of pepto bismol, will she be ok? She had an?
Posted 11 Mar 2013 • 5 answers
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Posted 21 Jan 2015 • 1 answer
Posted 8 Mar 2017 • 0 answers